Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 47–58 (Mi zvmmf6589)  

An algorithm and questions of the convergence of the method of local variations for partial differential problems

N. V. Banichuk, V. M. Petrov, F. L. Chernous'ko

Moscow

Full text: PDF file (1561 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 59–72

Bibliographic databases:

UDC: 518:519.3
MSC: Primary 65K05; Secondary 65D30, 90C99
Received: 11.11.1971

Citation: N. V. Banichuk, V. M. Petrov, F. L. Chernous'ko, “An algorithm and questions of the convergence of the method of local variations for partial differential problems”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 47–58; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 59–72

Citation in format AMSBIB
\Bibitem{BanPetChe73}
\by N.~V.~Banichuk, V.~M.~Petrov, F.~L.~Chernous'ko
\paper An algorithm and questions of the convergence of the method of local variations for partial differential problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 47--58
\mathnet{http://mi.mathnet.ru/zvmmf6589}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0321293}
\zmath{https://zbmath.org/?q=an:0268.65042}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 59--72
\crossref{https://doi.org/10.1016/0041-5553(74)90005-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6589
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021